Daily

How much pseudoephedrine can i buy?

The pseudoephedrine purchase limits, as determined by the federal government, are no more than 3.6 grams per day and no more than 9 grams per 30 day period.

How much pseudoephedrine can you purchase at one time? The current restrictions are no more than 3.6 grams of pseudoephedrine can be purchased by any individual within 72 hours and no more than 9 grams of pseudoephedrine per month. Also, the limit is no more than 48 tablets of the 30mg (regular strength Sudafed) can be purchased at one time.

How often can you take pseudoephedrine? The recommended dosage for immediate-release 30 mg pseudoephedrine tablets in adults and children ages 12 and older is two tablets (a total of 60 mg) every four to six hours, not to exceed eight tablets in 24 hours.

What over the counter medicines contain pseudoephedrine? Pseudoephedrine is a common decongestant medication used in the treatment of colds, hay fever, and the flu. It is found in many over-the-counter medications, such as Sudafed, Sinutab, Allegra-D, and Claritin-D.

What is an alternative to pseudoephedrine? Phenylephrine is used as an alternative for pseudoephedrine in decongestant medicines due to pseudoephedrine’s use in the illicit manufacture of methamphetamine. Its efficacy as an oral decongestant has been questioned, with several independent studies finding that it provided no more relief to sinus congestion than a placebo.

How much pseudoephedrine can you purchase at one time?

How much pseudoephedrine can you purchase at one time? The current restrictions are no more than 3.6 grams of pseudoephedrine can be purchased by any individual within 72 hours and no more than 9 grams of pseudoephedrine per month. Also, the limit is no more than 48 tablets of the 30mg (regular strength Sudafed) can be purchased at one time.

What over the counter medicines contain pseudoephedrine? Pseudoephedrine is a common decongestant medication used in the treatment of colds, hay fever, and the flu. It is found in many over-the-counter medications, such as Sudafed, Sinutab, Allegra-D, and Claritin-D.

Can I take pseudoephedrine daily? The maximum daily dosage for pseudoephedrine is 240 milligrams (mg.). Your actual dosage may vary based on the brand you use and the severity of your symptoms. For example, immediate-release tablets contain 30 to 60 mg. of pseudoephedrine, and should be taken every four to six hours as needed.

What products contain pseudoephedrine? Pseudoephedrine is also the main ingredient in a variety of prescription and nonprescription medications. Products that contain ephedrine include Primatene Asthma, Rentamine, and Asthmacon. Products that contain pseudoephedrine include Sudafed, Afrinol, Lortuss DM, and Advil Cold and Sinus.